# SDR UALA2010052601806

- Difficulty date: May 25, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 29,100 hours, 11,674 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORT ELECT BURNING SMELL IN AFT GALLEY.  STOPPED W- GAL PWR OFF. NEED TO CHECK OVEN INTERIOR FOR CHARRING IN FAN. WITH ACFT DE-ENERGIZED, OPEN TRIANGLE PANEL WHERE GALLEY POWER SWITCHES ARE LOCATED, INSPECT FOR CHARRING. INSPECTED AFT GALLEY ELECTRICAL CONTROL PANEL: NO DEFECTS NOTED BEHIND PANEL. DROPPED AFT GALLEY CEILING: NO FAULTS SEEN OR SMELLED. OPERATED ALL AFT GALLEY EQUIPMENT. OVEN R42 SEEM TO FEEL WARMER, EVIDENCE OF SMOKE TRAILING FROM VENT HOLE - FOOD RELATED. DE-ACTIVATED AFT GALLEY OVEN IAW MEL, NO OTHER DEFECTS SEEN OR SMELLED. PERFORMED CIDS STATUS TEST: NO DEFECTS.
